Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Authors: S. Fucik and A. Kufner
Title: Nonlinear differential equations
Additional book information: Studies in Applied Mechanics, vol. 2, Elsevier, New York, 1980, 359 pp., $83.00.

Review Information:

Reviewer: M. S. Berger
Journal: Bull. Amer. Math. Soc. 4 (1981), 362-368
DOI: https://doi.org/10.1090/S0273-0979-1981-14916-8